# SDR AALA201704119009

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 94,025 hours, 15,011 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110320
- Part serial: D00621
- Condition: Faulty
- Location: Cockpit
- Part time: 2,018 hours, 345 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DFW-MIA FLIGHT.  LANDING GEAR DISAGREE LIGHT ILLUMINATED BEFORE LANDING.  COMPLETED GO AROUND AND CYCLED LANDING GEAR.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE ASSEMBLY IAW AMM 32-31-01.  OPERATIONAL CHECK GOOD.
